# SDR DHL2001743005

- Difficulty date: May 5, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRED 4.0 UNITS OF LEFT RUDDER TRIM IN FLIGHT.  LOWER RUDDER INDICATES SPLIT WITH UPPER.  YAW DAMPER ON LOWER WOULD NOT CHECK ON TAXI IN. LOWER YAW DAMPER COMP. FAILED. R&R LWR YAW DAMP COMP IAW M/M 22-11-131 AND 22-11-01.  OPS CK''D NORMAL.  OK FOR SERVICE.
